Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Suffering from excess mucous, thickness, having DNS , Inferior turbinate hypertrophy, sinusitis. Treatment?

i am suffering from excess mucuous and thickness of mucous for over 10 yrs. CT scan and nasal endoscope confirmed that i am having DNS , Inferior turbinate hypertrophy and sinusitis . ENT Doc advised for FESS. but i am not convinced that it would ameliorate my ailment. now shall i go for NETI POT for cleaning of sinuses and also is it safe to use neti to reduce the symptoms. please help me out.
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  191
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi.. thanks for using HCM..
you have chronic sinusitis, and your ENT sugeon has adviced FESS.. but you are denying it..
you have asking for nasal douching with the salt water?.. can try this, along with this do pranayama, yoga, and exercises, see how it works.. if it doesnot, follow your ENT surgeons advice for FESS..
all the very best..
Answered: Fri, 12 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor